# SDR UALA2012120707091

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 71,718 hours, 21,144 cycles
- Engine: Pwa PW2037
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTICLE DAMAGED.   CASING IS CRACKED, 4 PINS DAMAGED.  REPLACED RECEPTACLE PER MM.
